Are you taking meds for schizophrenia ?
That’s called “thought broadcasting” and “ideas of reference” (the thing with the synchronicities.)
They are pretty metaphysical phenomena, but ultimately, good treatment reduces the likelihood of these things happening.
What seems to make sense is that the chronically inflamed brain (which is being hypothesized as the cause for schizophrenia) produces too much adrenaline out of stress, which ends up pooling in the brain due to the inflammation inhibiting its metabolization, causing it to oxidize and form “adrenochrome”, which is a potent psychedelic and basically makes you trip 24/7. The harder you’re “tripping” (the worse the inflammation is, in other words,) the more likely it is you’ll experience that metaphysical stuff.
I have not been diagnosed with schizophrenia. But I do take risperdal
I had a lot of what you describe. I was diagnosed with paranoid schizophrenia though.
The meds sorted it out for me.
I’m sorry you’re still suffering even though you’re on meds.
The best thing to do is let your psychiatrist know it’s still a problem. They might change your meds or just up the dose of your current meds.
Sounds to me as though you need a different psychiatrist. One that won’t speak to you of divine providence and who will speak to you of medical/scientific advice. And one willing to give a diagnosis. Welcome to the forum.
Welcome to the forum @findingthecure. I think you’ll find that this is a very supportive community.
I’m one of the forum moderators so feel free to tag me (@Moonbeam) if you have any questions.
Information about the forum as well as a list of forum staff (the forum system administrator and the forum moderators) can be found here:
Also, the forum guidelines can be found here:
Welcome to the forum!!! I agree with @Leaf. It sounds to me like you need a different psychiatrist.
Yup I remember those days, it seemed like everything was related to my thoughts, good meds help and a good doctor
I don’t get this anymore thankfully. A kind doctor listened and tweaked my meds. Good luck!
You’re right. I probably should consult someone else. It really feels like I’m not getting any help at this point.
Actually some of what you say like thinking about something and then it happens is attaching too much meaning on coincidence it can happen with schizophrenia. Also you seem intelligent so its possible your making accurate predictions about future events but then attributing it to outside influences when infact its just good deductive reasoning. I think maby see a different Pdoc if your symptoms bother you, what dose of risperidone are you on?
Yes, I’ve been learning about “ideas of reference” so what you say does make sense. I’m on 1mg currently. My doctor hasn’t suggested any changes to the dosage or medication despite what I’ve discussed with him so I don’t know now.
thought broadcasting, i had quite a huge experience upon this subject. even a few days back i had the “relapse”. Good medication really helps, but most importantly it’s your thinking (mindset) there was a time when i had meds but i still felt my thoughts were broadcasted, so if you want a good effective solution to this issue would be to take meds and to instill good values and mindset for yourself. initially, i thought my thought broadcasting was me talking without me knowing but i used my webcam and video capture myself in front of my computer for 1 to 2 mins, and i re-view it myself. The truth? i did not see my lips moving nor my head moving about that looked like i spoke anything for the whole 2 mins.
so… conclusion after this test: theoretically proven impossible, due to the fact that my lips did not move, body language showed no signs of possible vocal expressions.
solution for me: To view at this issue with logic and reasonings.
i ever tried explaining how thought broadcasting affect me to one of my colleagues, so i told her, an analogy that why we schizophrenia felt that our thoughts can be linked to radio station, (i was working in a petrol pump station), so i told her saying for example “petrol station”, after 3 seconds the radio guy said “coupons” which then i told her, here is how we linked, we linked by coupon and petrol station because by normal means petrol stations gives out coupons to attract customers to buy more so to let them earn more. But due to this “linked,” we somehow felt that the radio knew our thoughts, but it’s just “superbly coincidence that is out of the world for us schizophrenia” our ability to link between things (common area) is our cause to this brokenness, but yet if you use it in a good way (the way of the normal), we can easily find a lot of common grounds between a lot of things. So in short, it’s our weakness yet our strength and due to this fact it’s working as a double-edged sword to us.
so to recap, good meds and good values helps ^^
michael aka lordarous
oh and to add, I ever reached to the point of thought broadcasting that I felt that people around me are Replying to my thoughts, so I feel you man. ^^
Michael aka lordarous
Maby see a different pdoc or if things get bad book yourself into a ward, there they will definitely treat what needs to be treated
It happens to me too. People repeat my thoughts
I struggle with thought broadcasting, too. I didn’t read your entire original post (sorry, I’m terrible at reading long blocks of text. Nothing personal), but I’ve had similar experiences as you. Then when I got put on meds, it sort of went away. Not entirely, but it’s much more manageable now.
not people but voices repeat my thoughts trying to make me angry so i will do their will
they are playing a game of who can say what first and the other person has to be creative and say something else or sign what he says lol. competing to be me actually. but i try to railroad all those jokers and do what i know is right. but they sure are slow in being trained lol. it is so monotonous. so i have to bypass the whole thing lol
It happens a lot that I hear the neighbors or people outside talking about me or my thoughts or even body posture, like they know all that somehow.
Has medication helped to alleviate the problem in any way?